MathSciNet Relay Station
MathSciNet bibliographic data
MR2943347 34C28 (94A12)
Li, Shih-Yu; Huang, Sheng-Chieh; Yang, Cheng-Hsiung; Ge, Zheng-Ming Generating tri-chaos attractors with three positive Lyapunov exponents in new four order system via linear coupling. Nonlinear Dynam. 69 (2012), no. 3, 805–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement